U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Ceftriaxone allergy drugs

A 43-year-old member asked:
Dr. David Kam
ENT and Head and Neck Surgery 36 years experience
Antibiotic allergy: All antibiotics can cause allergic reactions such as hives and side effects such as diarrhea, upset stomach, etc. Ceftriaxone has a reported hypersens... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 43-year-old female asked:
Dr. Mary Clifton
Internal Medicine 26 years experience
Rash may be viral: You may have not had a true allergic rash to the cephalosporin, but rather possibly a drug rash associated with the underlying viral illness that you ... Read More
A 41-year-old female asked:
Dr. Susan Rhoads
Family Medicine 38 years experience
Allergy.: An allergy to a food, medicine, product or anything else, does not appear the first couple of times you take/eat/apply it, sometimes not fora week or... Read More
Dr. Jon Ahrendsen
Family Medicine 39 years experience
Either is possible: rashes from antibiotics can occur even after you have taken it before. Did you just have a rash, or did you get fever and or hives too? Did you feel ... Read More
A 42-year-old female asked:
Dr. John Chiu
Allergy and Immunology 57 years experience
Slightly: Most studies show that those with a history of penicillin allergy can tolerate a cephalosporin especially the newer generation ones such as ceftrizone... Read More
A male asked:
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 40 years experience
"supposed allergy": is the key word, but still we can't clear you to be NOT allergic to PCN, although highly unlikely that you are. Cross reactivity of penicillin and cef... Read More
A 21-year-old male asked:
Dr. Peter Scivoletti
Internal Medicine 47 years experience
Transport is unclear: The transport of drugs into the CNS after IV administration is very complex and not fully understood. The blood brain barrier, which has a protective... Read More
A 40-year-old member asked:
Dr. Jane Eason
Infectious Disease 33 years experience
UTI: Rocephin (ceftriaxone) - Ceftriaxone - is a parenteral antibiotic, only can be given IV or IM. Most simple UTIs need only an oral antibiotic, and 3 d... Read More
A 48-year-old member asked:
Dr. Jane Eason
Infectious Disease 33 years experience
Gonnorrhoea: There are increasingly resistant strains of Gonorrhoea reported in many part of the world, including in the U.S. As such, combination therapy is advi... Read More
A 19-year-old male asked:
Dr. Bahman Omrani
Pain Management 17 years experience
No : There no known significant interactions between ketolides and cephalosporins.
A 37-year-old member asked:
Dr. Martin Raff
Infectious Disease 56 years experience
Cephalosporins: You should not be using these without a specific indication and without a prescription from a doctor. There are no safe antibiotics and complications ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership